MathSciNet Relay Station
MathSciNet bibliographic data
MR1789985 60F10 (60K25 90B15)
Ignatiouk-Robert, Irina Large deviations of Jackson networks. Ann. Appl. Probab. 10 (2000), no. 3, 962–1001.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement